# SDR FDEA201611204124

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 81,503 hours, 18,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRICALLY FORM INSIDE.  CLOSE SWITCH, WILL CLOSE FROM OUTSIDE SWITCH.  DUPLICATED THE PROBLEM WHEN USE INTERIOR CONTROL SWITCH TO CLOSE THE DOOR , THE DOOR AUTOMATICALLY REVERSERS DIRECTION TO UP WHEN SWITCH RELEASED TO CENTER POSITION. EXTERIOR SWITCH WORKING NORMAL.  THE PROBLEM WAS FOUND TO BE INTERMITTENT.
